MathSciNet Relay Station
MathSciNet bibliographic data
MR559192 65M10 (76L05)
Karlsen, Lasse K. Computation of steady shocks by second-order finite-difference schemes. Math. Comp. 34 (1980), no. 150, 391–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement